# SDR CA120518002

- Difficulty date: May 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-34-200
- Aircraft time: 10,741 hours
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 9677303
- Condition: Cracked
- Location: Engine
- Part time: 10,785 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLETING 100 HR INSPECTION, A CRACK WAS FOUND ON THE RT ENGINE ALTERNATE AIR BOX AT THE FLANGE ATTACHING THE AIR BOX TO THE FUEL SERVO.  THE CRACK WAS ON A WELDED FLANGE.  THE CRACK WAS VISIBLE FROM THE BOTTOM ONLY.  AIR BOX WAS REMOVED AND SENT FOR REPAIR.
